MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.33SN
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2021.Lot 141072c: (b)(4) item manufactured and released on 28-aug-2019.Expiration date: 2024-07-29.No anomalies found related to the problem.
 
Event or Problem Description
The patient came in for primary hip surgery on (b)(6) 2021.During post-op recovery, the surgeon reviewed post-op x-rays that indicated the patient had too much offset.The surgeon decided to revise the stem and head on the same day of primary surgery.The surgery was completed successfully.Quadra h sn standard has been implanted.
 
Additional Manufacturer Narrative
Batch review was corrected on 09-june-2021.Also device availability (section d9) has been corrected.Batch review performed on 09 june 2021.Lot 141072c: 1 item re-sterilized and released on 28-aug-2019.Expiration date: 2024-07-29.No anomalies found related to the problem.Note that lot 141072c is a re-sterilization of lot 141072.Lot 141072: 15 items manufactured and released on 10-apr-2014.Expiration date: 2025-07-20.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11654727
Report Number3005180920-2021-00287
Device Sequence Number3606445
Product Code JDI
UDI-Device Identifier07630030802737
UDI-Public07630030802737
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Model Number01.12.33SN
Device Catalogue Number01.12.33SN
Device Lot Number141072C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR